# SDR IPXA2015081192271

- Difficulty date: July 28, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 21,899 hours, 15,105 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453N180573
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FWD CARGO FLOOR PANEL 121BF HAS CHAFE MARKS/CORROSION ALSO INCLUDING UNDER AND AROUND THE MBA SYSTEM.  BLENDED CHAFE MARKS AND CORROSION ON FWD CARGO FLOOR PANEL 121BF, ORG MAT=0.071, MAT REMOVED=0.011 MAT REM=0.0606 USING TR17809.  FOUND TO BE OUT LIMITS IAW SRM 53-00-53-1A-1, FIG 101 FABRICATED NEW FLOOR PANEL 121BF IAW SRM 53-00-53-01-1, DET SRM 51-40-02-0G & SRM 51-40-05-0G & SRM 51-40-08-0G.
